# SDR CA960320536

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2530 · Buffet/Galleys
- Part: Elect Receptacle
- Part number: 25806531
- Condition: Shorted
- Location: Galley Hot Cup
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN)HOT CUPS AT REAR GALLEY POSITION 527 AND 528 SPARKED AND POPPED CIRCUIT BREAKER. SHORTED RECEPTACLES REPLACED.
